# SDR 03FDEA01130

- Difficulty date: July 23, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727-200
- Aircraft serial: 20934
- Aircraft time: 51,691 hours, 32,400 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189915
- Part serial: 27557
- Condition: Failed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF LEFT GEAR UNSAFE LIGHT REMAINED ILLUMINATED. COMPLIED WITH QRH AND LIGHT REMAINED ILLUMINATED.  REMOVED AND REPLACED LEFT MAIN GEAR UP AND LOCKED PROX SENSOR (M827) IAW 727 WDM 32-60-01 SENSOR NEEDS TO BE REINSTALLED AND OP'S CHECKED.  REPLACED LEFT MAIN GEAR UPLOCK SENSOR IAW 727 MM 32-61-081-4.  OPS CHECK GOOD.  OK FOR SERVICE.
